Torsion in Khovanov homology of semi-adequate links

Józef Henryk Przytycki , Radmila Sazdanović

Abstract

n/a
Author Józef Henryk Przytycki IM
Józef Henryk Przytycki,,
- Institute of Mathematics
, Radmila Sazdanović
Radmila Sazdanović,,
-
Journal seriesFundamenta Mathematicae, ISSN 0016-2736
Issue year2014
Vol225
No1
Pages277-303
Keywords in EnglishKhovanov homology, torsion, chromatic graph homology, adequate links
DOIDOI:10.4064/fm225-1-13
URL http://journals.impan.pl/cgi-bin/doi?fm225-1-13
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.441 (2) - 2014=0.484 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back